# SDR SWAA2022070124435

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 64,246 hours, 37,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT DELAMINATED I/B TRAILING EDGE. UPPER SURFACE APPROX 5.50' W X 6.0' LONG FROM TRAILING EDGE. TRAILING EDGE SPLIT. / [01] REMOVED AND REPLACED R/H WING; O/B AFT FLAP IAW AMM 27-51-22. OPERATION CHECK REQUIRED;[02] REMOVED AND REPLACED R/H WING; O/B AFT FLAP IAW AMM 27-51-22. OPERATION CHECK REQUIRED;[03] REMOVED AND REPLACED R/H WING; O/B AFT FLAP IAW AMM 27-51-22. OPERATION CHECK REQUIRED;[04] OPERATION CHECK IS GOOD IAW AMM 27-51-22
